# SDR USAASB00293

- Difficulty date: October 16, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N261AU
- Make and model: Boeing 737201
- Aircraft serial: 22867
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Accessory Unit
- Part number: 6552811109
- Condition: Faulty
- Location: E/E Bay
- Part time: 31,016 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BDL - FLT 2708 - ON FINAL APPROACH TO BDL FROM MCO, CREW RECEIVED THREE GREEN GEAR DOWN LIGHTS AND THREE RED GEAR UNSAFE LIGHTS WHEN GEAR WAS EXTENDED.  CREW RECYCLED GEAR SEVERAL TIMES AND RED LIGHTS EXTINGUISHED.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE M338 LANDING GEAR ACCESSORY UNIT PER MM 32-09-100A.  JACKED AIRCRAFT AND PERFORMED GEAR SWING.  OPERATIONAL CHECK NORMAL.  (M)
